# SDR AU001032

- Difficulty date: October 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- Propeller: Hartzl HC92WK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Separated
- Location: Propeller Blade
- Component: Propeller Blade, Hartzl
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PROPELLER BLADE SECTION SEPARATED APPROXIMATELY 200 MM (7.87 INCHES) FROM THE BLADE TIP.  FAILURE ORIGINATED FROM A PREVIOUS STONE STRIKE THAT HAD NOT BEEN ADEQUATELY BLENDED OUT.  (X)
